# SDR 97ZZZX4279

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1622
- Make and model: Cndair CL6002B16
- Aircraft serial: 5077
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 601577889
- Condition: Defective
- Location: Nlg Wiring
- Part time: 2,385 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON GEAR RETRACTION, GREEN LIGHTS OUT, RED LIGHT IN HANDLE FLASHING.  RED DOOR OPEN LIGHT ON.  AIRCRAFT RETURNED TO AIRPORT.  REPLACED THE NOSE LANDING GEAR WIRING HARNESS PN 601-57788-9.  C/W LANDING GEAR RETRACTION AND EXTENSION CHECK.  OPS CHECK OK.  WORK PERFORMED BY GARRETT AVIATION SERVICES IAH CRS XB1R606K W/O 36279.
